How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46964
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I havae tendonitis in both feet which i got as i side affect

Customer Question

I havae tendonitis in both feet which i got as i side affect of antibiotics whats is best treatment
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.
Dr. David :

This is Dr. David

Dr. David :

I am sorry about your tendonitis.

Dr. David :

fluoroquinolone antibiotics such as cipro can cause tendonitis side effects.

Dr. David :

you should talk to your doctor. sometimes steroid injections into the tendons can help reduce inflammation.

Dr. David :

also oral NSAIDs like advil or aleve can decrease tendonitis inflammation.

Dr. David :

ice backs on the feet can help as well.

Dr. David :

let me know if you have questions.

Dr. David :

hello?

Customer:

thank you i will advil do u think i need physiotheraphy

Dr. David and other Medical Specialists are ready to help you